MAUDE Adverse Event Report: UNOMEDICAL UK UNO OR/SECUREMENT; ACCESSORIES, CATHETER

UNOMEDICAL UK UNO OR/SECUREMENT; ACCESSORIES, CATHETER
Model Number 037449
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A2: sex: female.(b)(6).Based on the available information, this event is deemed to be a serious injury.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.
 
Event or Problem Description
It was reported "emergency c section morning of (b)(6) 2023.Surgical dressing was removed on the second home visit from a midwife from the hospital, 3 days post delivery.Within 12 hours after the dressing had been removed rash appeared on my torso and back which had the appearance of blisters (torso area and inner thigh) and a red hive like rash over the upper half of my back and over both shoulders.The rash continued to spread up the neck and chest.Within 24 hours the rash pigmentation around my torso started to change to a purple colour, which progressively got darker.My skin felt like it was burning, and the skin was inflamed so much that it was raised, bubbly and extremely hot to the touch.I was readmitted to sandringham hospital after visiting a g.P whom informed me to attend emergency immediately.Several doctors consulted with me and decided that i remain under hospital care until they could identify what the situation was.I was in hospital for 5 days (b)(6) 2023-(b)(6) 2023 and unable to care for my new born.".

Brand Name
UNO OR/SECUREMENT
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
UNOMEDICAL UK
convatec ltd gdc, first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
UNOMEDICAL UK
convatec ltd gdc, first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key17728122
Report Number1000317571-2023-00200
Device Sequence Number17614259
Product Code KGZ
UDI-Device Identifier00768455200658
UDI-Public00768455200658
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number037449
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2023
Initial Report FDA Received Date09/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown